My blood sugar is well controlled. For two \three days iam feeling vertigo .is it from glimepride ?
17 Sep 2009
All medicines may cause side effects, but many people have no, or minor, side effects.
You will find a comprehensive list of Glimepriride side-effects here.
Dizziness has been reported as a side-effect of glimepiride (and also a symptom of hypoglycaemia)
You should talk to your doctor if the dizziness/vertigo continues and your blood-sugar level remains controlled.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Within 24 hours after taking Boniva I become very dizzy and have to be careful not to fall. The dizziness lasts several days. How can I avoid this ...
2 answers • 5 Dec 2010
My 16 year old daughter was seen in the Emergency room this past week-end with nausea and vomiting and she was given a drug that dissolved on her ...
1 answer • 17 Feb 2012
the person has vertigo once or twice a month? dr. perscribed it but i think it should only be taken when dizziness begins and stopped when dizziness ...
1 answer • 10 May 2013
Hi, my mom have been suffering of severe dizziness (vertigo like symptoms) on and off but been worst for the past 2 weeks. She's on 3 ...
2 answers • 15 May 2014
... but the last 11 have been dizzier and dizzier. Don't know if I should lower it or not. I am very med sensitive. I am taking for dizziness ...
2 answers • 29 Sep 2014